Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 83, NWS Hastings, NE

May 10, 20164 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 10, 2016, 6:46 PM CDT for 4 counties in Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2016, 6:46 PM CDT (23:46 UTC)
Expired
May 10, 2016, 7:30 PM CDT
In force
44 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, NE, Harlan County, NE, Kearney County, NE, Phelps County, NE

The radar

The Grand Island radar (KUEX), 68 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 6:29 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1601 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

983 
WUUS53 KGID 102346
SVRGID
NEC061-083-099-137-110030-
/O.NEW.KGID.SV.W.0083.160510T2346Z-160511T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
646 PM CDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...
  KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHWESTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 730 PM CDT

* AT 646 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOLDREGE...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOLDREGE...MINDEN...AXTELL...LOOMIS...HILDRETH...WILCOX...FUNK...ATLANTA...
  HEARTWELL...HUNTLEY AND RAGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4044 9964 4066 9916 4065 9890 4067 9882
      4054 9872 4014 9932 4029 9957
TIME...MOT...LOC 2346Z 239DEG 32KT 4042 9937 

HAIL...1.00IN
WIND...60MPH
 
$$

WESELY
2 follow-up statements
761 
WWUS53 KGID 110007
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
707 PM CDT TUE MAY 10 2016

NEC061-083-099-137-110030-
/O.CON.KGID.SV.W.0083.000000T0000Z-160511T0030Z/
PHELPS NE-KEARNEY NE-FRANKLIN NE-HARLAN NE-
707 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN PHELPS...KEARNEY...NORTHWESTERN FRANKLIN AND NORTHERN
HARLAN COUNTIES...

AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AXTELL...OR
12 MILES NORTHEAST OF HOLDREGE...MOVING NORTHEAST AT 35 MPH. A
SECOND SEVERE THUNDERSTORM WAS LOCATED NEAR RAGAN AND TRACKING
NORTHEAST TOWARDS WILCOX.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HOLDREGE...MINDEN...AXTELL...LOOMIS...HILDRETH...WILCOX...FUNK...ATLANTA...
HEARTWELL...HUNTLEY AND RAGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4044 9964 4066 9916 4065 9890 4067 9882
      4054 9872 4014 9932 4029 9957
TIME...MOT...LOC 0006Z 239DEG 32KT 4051 9917 

HAIL...1.00IN
WIND...60MPH
 
$$

WESELY
459 
WWUS53 KGID 110024 RRA
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
724 PM CDT TUE MAY 10 2016

NEC061-083-110033-
/O.CAN.KGID.SV.W.0083.000000T0000Z-160511T0030Z/
FRANKLIN NE-HARLAN NE-
724 PM CDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRANKLIN AND
NORTHERN HARLAN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4059 9930 4066 9916 4065 9890 4067 9882
      4054 9872 4045 9891 4047 9922
TIME...MOT...LOC 0023Z 242DEG 25KT 4055 9905 

$$

NEC099-137-110030-
/O.CON.KGID.SV.W.0083.000000T0000Z-160511T0030Z/
PHELPS NE-KEARNEY NE-
724 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EAST CENTRAL PHELPS AND CENTRAL KEARNEY COUNTIES...

AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINDEN...OR 10
MILES SOUTH OF KEARNEY...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MINDEN AND HEARTWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4059 9930 4066 9916 4065 9890 4067 9882
      4054 9872 4045 9891 4047 9922
TIME...MOT...LOC 0023Z 242DEG 25KT 4055 9905 

HAIL...1.25IN
WIND...60MPH
 
$$

WESELY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:10 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, May 10, 3:10 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
310 PM CDT TUE MAY 10 2016

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 310 PM CDT TUE MAY 10 2016

THE MAIN CONCERN IN THE SHORT TERM IS THE COLD FRONTAL PASSAGE AND
THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP ALONG AND BEHIND THE
FRONT THIS EVENING AND OVERNIGHT. HIGH-RESOLUTION GUIDANCE HAS
BEEN CONSISTENT IN THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND
INTO THE EVENING. AS OF 19Z (2PM) SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED SIMILAR TO GUIDANCE. THE FRONT IS ROUGHLY EAST OF BROKEN
BOW SOUTH TO MCCOOK. WITH THIS...EXPECT THUNDERSTORMS TO CONTINUE
TO DEVELOP ALONG THE FRONT AS IT MOVES EASTWARD. THIS WILL IMPACT
THE WHOLE AREA. SHEAR IS ADEQUATE...BUT INSTABILITY IS
STRUGGLING BETWEEN 500-1500 J/KG...HOWEVER PLENTIFUL SUNSHINE AND
HIGHER THAN EXPECTED DEW POINTS ARE PROVIDING SLIGHTLY HIGHER
INSTABILITY THAN PREVIOUSLY THOUGH. THINK AS THE UPPER LOW MOVES
EASTWARD INSTABILITY MAY INCREASE SLIGHTLY INTO THE EVENING HOURS
THEN OVERNIGHT AHEAD OF THE FRONT WITH ELEVATED MOISTURE TRANSPORT.
DURING THE EVENING THERE WILL BE A CHANCE FOR STRONG TO SEVERE
STORMS. MAINLY ANYTIME AFTER 3PM THROUGH JUST AFTER SUNSET.
SEVERE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL UP TO
PING-PONG BALL SIZE.

THE SEVERE THREAT IS EXPECTED TO DIMINISH INTO THE LATE EVENING
AND INTO THE OVERNIGHT HOURS AS THE THREAT TRANSITIONS TO
FLOODING. SHOWERS WITH SCATTERED THUNDER ARE EXPECTED TO BECOME
MORE WIDESPREAD ACROSS THE AREA DURING THE OVERNIGHT HOURS
IMPACTING MUCH OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. A
PORTION OF NORTH CENTRAL KANSAS COULD SEE SOME STRONGER STORMS AS
MOISTURE TRANSPORT INCREASES IN THE MIDDLE OF THE NIGHT...BUT
CONFIDENCE IS NOT AS HIGH ON THIS. WIDESPREAD RAINFALL OF 1-2
INCHES IS EXPECTED ACROSS MUCH OF THE AREA WITH SOME AREAS
GETTING HIGHER AMOUNTS AND SOME AREAS LESS.

THESE SHOWERS/STORMS ARE CURRENTLY EXPECTED TO PERSIST INTO
WEDNESDAY MORNING ESPECIALLY OVER EASTERN AREAS AS THE UPPER WAVE
ENCROACHES ON THE AREA. PRECIPITATION IS EXPECTED TO PUSH
EAST...OUT OF THE AREA BY LATE MORNING/EARLY AFTERNOON.

HIGHS WILL BE SLIGHTLY COOLER BEHIND THE COOL FRONT FOR WEDNESDAY.
HIGHS IN THE 60S ARE EXPECTED. THIS IS SLIGHTLY COOLER THAN
SEASONAL NORMS FOR EARLY/MID MAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 310 PM CDT TUE MAY 10 2016

ALOFT: ONE LAST SHORTWAVE TROF WILL MOVE THRU THU THEN A PATTERN
CHANGE WILL BE COMPLETE...WITH SVRL DAYS OF NW FLOW. THE CLOSED LOW
CURRENTLY STALLED BETWEEN AK/HI WILL MOVE TO THE W COAST SAT AND
OPEN UP INTO A TROF AND BROADEN OVER THE WRN USA SUN-MON. IT WILL
PROBABLY HAVE MULTIPLE WEAKER EMBEDDED VORT MAXIMA THAT SHOULD BEGIN
TO EJECT ONTO THE PLAINS TUE.

SURFACE: CANADIAN HIGH PRES WILL SLIDE SE ACROSS THE CNTRL PLAINS
THU. A STRONG CANADIAN COLD FRONT WILL PLUNGE S CROSSING THE FCST
AREA FRI FOLLOWED BY HIGH PRES SAT. ANOTHER COOL FRONT WILL SLIP
THRU SAT...PART OF A CLIPPER-TYPE SYSTEM DIVING INTO THE GREAT
LAKES...BUT THE CORE OF THE COOLER AIR WILL MISS TO THE E. A NEW
HIGH BUILDS OVER MUCH OF THE NRN USA MON-TUE.

GIVEN IMPENDING WX...AM FOREGOING A MORE DETAILED DSCN. BOTTOM LINE
IS BELOW NORMAL TEMPS SAT-MON. THE MODELS/POPS SEEM WAYYYY OVERDONE
WITH NO INSTABILITY AND NO FORCING. SO POPS WERE DRASTICALLY CUT IN
COORD WITH NEIGHBORING OFFICES.

&&

.AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1244 PM CDT TUE MAY 10 2016

THE MAIN AVIATION FORECAST CONCERNS ARE THE COOL FRONT MOVING
THROUGH WITH ITS ASSOCIATED WIND SHIFT AND STRONG TO SEVERE STORMS
THAT WILL DEVELOP ALONG THE FRONT AND PERSIST BEHIND IT. CLOUDS
WILL INCREASE FROM WEST TO EAST DURING THE LATE AFTERNOON AND
EVENING HOURS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG THE FRONT AFTER 22Z BECOMING MORE WIDESPREAD AFTER 00-03Z.
THESE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST THROUGH
THE OVERNIGHT HOURS...BUT INSTABILITY WILL WANE...TRANSITIONING MORE
TO RAIN VS. THUNDERSTORMS. FLIGHT CONDITIONS COULD DROP TO MVFR
AND EVEN IFR FOR PERIODS IN THE HEAVIER RAINFALL. HAVE KEPT THESE
CONDITIONS OUT AT THIS TIME UNTIL CONFIDENCE INCREASES ON TIMING.

WINDS WILL SWITCH FROM THE SOUTH TO THE WEST AND EVENTUALLY THE
NORTH AS THE FRONT MOVES THROUGH. WINDS ARE NOT ANTICIPATED TO BE
OVERLY STRONG WITH THE WINDS SWITCH.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...BILLINGS WRIGHT
LONG TERM...HALBLAUB
AVIATION...BILLINGS WRIGHT
Hazardous weather outlook, May 10, 6:41 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
641 PM CDT TUE MAY 10 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
112345-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
641 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THIS EVENING STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. LARGE
HAIL TO 2 INCHES AND DAMAGING WINDS TO 80 MPH ARE POSSIBLE.
TORNADOES CANNOT BE RULED OUT. THUNDERSTORMS WILL INCREASE IN
COVERAGE ACROSS THE AREA THIS EVENING AND INTO THE OVERNIGHT
HOURS. SOME STORMS COULD BE STRONG TO SEVERE THIS AFTERNOON AND
TONIGHT...WITH HAIL UP TO AROUND PING PONG BALL SIZE AND WIND
GUSTS TO AROUND 60 MPH THE PRIMARY THREATS.

IN ADDITION...PARTS OF THE AREA WILL SEE APPRECIABLE RAINFALL
TONIGHT...WITH TOTALS OF AT LEAST 1 TO 2 INCHES LIKELY IN SEVERAL
COUNTIES...AND LOCALIZED HIGHER AMOUNTS POSSIBLE. THIS COULD
RESULT IN SHORT-TERM FLOODING ISSUES OF LOW-LYING AREAS AND SMALL
STREAMS...ESPECIALLY IF HEAVIER RAIN TARGETS AREAS THAT HAVE
ALREADY RECEIVED OVER 2 INCHES THIS WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WEDNESDAY MORNING...A CHANCE OF THUNDERSTORMS CONTINUES ACROSS
MOST OF THE OUTLOOK AREA...AND COULD POSSIBLY LINGER INTO THE
AFTERNOON HOURS MAINLY EAST OF HIGHWAY 14. SEVERE STORMS ARE NOT
ANTICIPATED AFTER SUNRISE WEDNESDAY...BUT SMALL HAIL CANNOT BE
RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON AT LEAST A LIMITED BASIS THIS
AFTERNOON INTO TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

BILLINGS WRIGHT

In the hours before

Special weather statement, May 10, 5:13 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
513 PM CDT TUE MAY 10 2016

NEZ082-102245-
FURNAS NE-
513 PM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FURNAS COUNTY UNTIL
545 PM CDT...

AT 513 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF HENDLEY...OR 36 MILES NORTHWEST OF PHILLIPSBURG...
MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEAVER CITY AND HOLLINGER.

LAT...LON 4026 9963 4000 9963 4000 10000 4008 10004
TIME...MOT...LOC 2213Z 246DEG 26KT 4003 9990

WESELY
Special weather statement, May 10, 5:38 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
538 PM CDT TUE MAY 10 2016

NEZ041-047-102315-
HOWARD NE-NANCE NE-
538 PM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOWARD AND NANCE
COUNTIES UNTIL 615 PM CDT...

AT 537 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CUSHING...OR 27 MILES NORTH OF GRAND ISLAND...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FULLERTON AND CUSHING.

LAT...LON 4151 9792 4131 9781 4131 9790 4129 9790
      4129 9805 4128 9806 4128 9810 4126 9810
      4126 9827 4139 9827 4139 9829 4123 9828
      4120 9836 4137 9846 4139 9840 4140 9829
      4145 9829 4148 9820 4148 9810 4151 9804
TIME...MOT...LOC 2237Z 248DEG 20KT 4132 9832

WESELY
Special weather statement, May 10, 5:45 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
545 PM CDT TUE MAY 10 2016

NEZ040-102330-
GREELEY NE-
545 PM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREELEY COUNTY UNTIL 630
PM CDT...

AT 544 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF SPALDING...OR 29 MILES EAST OF ORD...MOVING NORTHEAST AT
20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RURAL PORTIONS OF EASTERN GREELEY COUNTY.

LAT...LON 4149 9829 4146 9843 4174 9849 4174 9829
TIME...MOT...LOC 2244Z 244DEG 19KT 4157 9836

WESELY
Local storm report, May 10, 5:52 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
552 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TORNADO          2 SW CHAPMAN            41.00N 98.19W
05/10/2016                   MERRICK            NE   TRAINED SPOTTER

            TRAINED SPOTTER SAW TORNADO NEAR CHAPMAN ON RD 20.

&&

PBEDA
Local storm report, May 10, 6:28 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
628 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     3 SW ATLANTA            40.34N 99.51W
05/10/2016  E85.00 MPH       HARLAN             NE   COUNTY OFFICIAL

            EST 85MPH WIND GUST FROM EM 2.5MILES SW OF ATLANTA

&&

PBEDA
Local storm report, May 10, 6:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
637 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             MARQUETTE               41.01N 98.01W
05/10/2016  M1.25 INCH       HAMILTON           NE   PUBLIC

            REPORTAND PICTURE VIA TWITTER

&&

PBEDA

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:06 PM CDTSevere Thunderstorm WarningGIDThayer39 min
May 9, 11:19 PM CDTSpecial Weather StatementGIDGreeley, Valley41 min
May 10, 4:00 PM CDTSpecial Weather StatementGIDBuffalo30 min
May 10, 5:01 PM CDTSpecial Weather StatementGIDHoward29 min
May 10, 5:13 PM CDTSpecial Weather StatementGIDFurnas32 min
May 10, 5:30 PM CDTSevere Thunderstorm WarningGIDHall, Howard, Merrick45 min
May 10, 5:38 PM CDTSpecial Weather StatementGIDNance37 min
May 10, 5:45 PM CDTSpecial Weather StatementGIDGreeley45 min
May 10, 5:49 PM CDTTornado Warning Tornado observedGIDHamilton, Merrick26 min
May 10, 6:04 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan, Phelps41 min
May 10, 6:16 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York44 min
May 10, 6:58 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.